Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Got diabetes during chemotherapy

Premium Questions

doctor1 MD

third chemo. His age is 71 years. he is non diabetic. Very slight BP ocasionally. (almost nil u can say) During the completion only al of a sudden his BP lowered to 60-90.The with IV fluids it shot back to 70 ...

doctor1 MD

in 2012, my ALT is 15, my MELD score has ranged from 7-11. I take a mirage of RX. I had HBP and Diabetes ...

doctor1 MD

; low RBC, low hemoglobin , low platelets, low albumin, etc. His is also an insulin diabetic Type 2. He ...

doctor1 MD

Yes my husband has been having chemo treatments for 10 months now and within the last couple of days he is sleep talking at night and sometimes during the day. What could be causing this? He also has ...

doctor1 MD

via C- Sec, She got blood sugar at 28 week and was taking insulin twice a day of 5 units, also bp got ... to be in NICU for couple of days observation, 2nd day in NICU both the kids got jaundice levels are 6.1 and 8 ...

Public Forum Discussions

doctor1 MD

and on 2012 the Doctors said I must have diabetes because glucose was high and I still show 7.0 A1C. Did the extreme chemo cause the diabetes? No history of it in my family ...

doctor1 MD

in her left breast and she has now completed her 2nd Chemotherapy due to the aggressiveness of the cancer ... young and has been consuming more than the recommended consumption.She was also diagnosed with Diabetic ...

doctor1 MD

My name is swati from bangalore, My 68 year old mother has been diagnosed with tongue cancer last tuesday. Iam very worried about her. One oncologist says that the tumour is localised and he will do surgery for 1 and 1/2 hr and remove 30% of the...

doctor1 MD

, continues to lose weight. I have done everything I can to add calories to his diet. He is now diabetic bc ...

doctor1 MD

once daily. my mother is a diabetic patinet for last 4 years and also hypertention patient since last ... breakfast) she should have the tablet during a day. ...

doctor1 MD

developed diabetes millitus (sp) with sugar counts of 200. Is this a known side effect of treatment? No diabetes in her family and she eats a very very healthy restricted diet low in carbs and of course ...

doctor1 MD

My husband has been diagnosed with lung cancer and has undergone chemo and radiation for the past 7 weeks. His doctor recommended the flu shot which he got on Friday. He has been running a fever ever ...

doctor1 MD

& radiation. Got it OK. But since this year a growth near her chest wall between the throat. Traeted with Palliative chemotherapy 3 doses Not much effect. Treated with Local radiation 90% effective started on oral ...

doctor1 MD

---cystectomy with Rt ovarotomy,cyst got ruptured during surgery Histopathological report--moderately differnciated ...Kindly advise which course of chemotherapy to follow for the patient with following history ...

doctor1 MD

a person had lymphoma 5years ago, got the treatment, had diabetes since then, last year lymphoma ... chemotherapies, had only one chemotherapy , got sick, was not responding for a while, then got better ...

Mobile Questions and Answers

doctor1 MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.

doctor1 MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.

doctor1 MD

Yes they are symptoms of post radiation radiotherapy and chemotherapy ,be in touch with your doctor.